# SDR UHLA2010121700295

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 5,538 hours, 4,133 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Faulty
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECEIVED MASTER CAUTION ON EICAS "PK BRAKE HANDLE NOT RELSD".  SWITCH LIGHT "ON" LIGHT FLASHING INTERMITTENTLY.  RAN QRH, DIVERTED TO JFK, DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY/PARKING BRAKE PRESSURE SWITCH IAW EMB 175 MM 32-44-09.
